Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

phil_b

Veteran Member
  • Total Reviews

    0
  • Content Count

    594
  • Joined

  • Last visited

Community Reputation

0 Neutral

About phil_b

  • Rank
    $_GET['myName']
  • Birthday 03/06/1982

Profile Information

  • Location
    UK

Recent Profile Visitors

2489 profile views
  1. Did the ringing  go away ?

    I had minocycline to treat my acne for 1 month and 10 days (100mg twice a day). I had it for 30 days then I took a rest, then I got the refill and 9 days after the refill, I started feeling ringing in my ear and I stop the med for 2 days, the ringing went away, then I had the med for one more day. The ringing came back  and then I stopped right away. 

    The ringing was like motor sound in the beginning.  It reduces a lot over these four weeks but I can still hear a little bit now. I can feel the ear pressure and motor sound during the first two weeks. The sound started decreasing during the third week. During the fourth week the sound was like 'si si si si' and the motor sound went away completely. It now the 5th week and the 'si si si' sound seems to be a bit louder. Its been five weeks since I stopped the medicine. 

    I am so worried if the 'si si si si' sound wont go away.
    1. my grandma has sworn by this stuff since time began. She gave me a bar about 4 months ago, i never used it. ill give it a whirl
    2. keep this thread alive, i wanna know your results...
    3. How bad was your acne? Has it returned since you completed your course? ←
    4. the best you can do is ride out 6 months worth at least. You WILL clear, or at least see major improvements which will last 'x' amount of time. Perhaps a second course is likely but clear skin will come of this. this will become a crappy and forgotten chapter in your life before you can say 'zit'. Life can seem to go so slow and 6 months can seem like an eternity at your age. Looking back now i realise just how short and insignificant that time was in the grand scheme.
    5. youve never tried internal drugs? you havnt been anywhere near trying nearly everything to be honest. go to a doctor and get a prescription of antibiotics combined with a topical retinoid. Its your first starting point and you wont getting anything more out of a doc than that. If you dont respond to antibiotics over a 6-12 month period you are looking at accutane. dont let anyone tell you which antibiotic is best to start on other than your doc. they all work differently on each person. one ma
    6. i think i speak for everyone else when i say i have nooooooooo idea. not the type of question you want to be asking a bunch of clueless teenagers in an acne forum (no offence intended). ask your doc or the supplier.
    7. dont go on accutane if you dont need to. perhaps you are phasing out of acne. If you can get a prescription filled, do so, but dont had it in unless your acne flares up bad again.
    8. for those who have used both for reasonable periods of time. which did you find to work the best?? thx
    9. oxytet kept me clear for about 8 months till i became immune
    10. hey, ive been on tane twice. stick with 40mg, dont go up. 40mg will clear you.... your only on day 10. my money is on you been 100% active acne free by day 25... in the second month i think you will be throwing the foundations to the back of the draw. you will be surprised how much 40mg will dry you up by the third week. If your body is handling the tane well expect to be upped to 60mg for the last month or two, to finish up.
    ×